MathSciNet Relay Station
MathSciNet bibliographic data
MR1874918 65Q05
Chen, Di-Rong; Jia, Rong-Qing; Riemenschneider, S. D. Convergence of vector subdivision schemes in Sobolev spaces. Appl. Comput. Harmon. Anal. 12 (2002), no. 1, 128–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement